# SDR WX0A071217

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RBL 22 SEAT TRACK HAS CORROSION MULTIPLE PLACES FROM FS 1117 TO 1222.  REMOVED AND REPLACED SEAT TRACK FROM FS 1108 TO FS 1308 AT RBL 22 IAW MD80 SRM 53-05 FIG 4F.
